# SDR SIMA20180727001

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 34,261 hours, 30,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 110049
- Part serial: 20001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR STRIP AT SEAT 1A INOP. REMOVED AND REPLACED NR 2 BATTERY IAW AMM 33-50-04-000-802-A AND 33-50-04-400-802-A AND POWER SUPPLY IAW AMM 33-50-04-000-801-A AND 33-50-04-400-801-A, NO FIX. R&R NR 2 INVERTER IAW AMM 33-50-11-000-801-A AND 33-50-11-400-801-A OPC GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 81257.
